# SDR DXTA2016F00178

- Difficulty date: September 1, 2016
- Submitted: September 1, 2016
- Operation: General aviation
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 8,882 hours, 5,903 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 69410252
- Part serial: EMI117
- Condition: Worn
- Location: Mlg
- Part time: 8,882 hours, 5,903 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF OVERSIZED DOOR ROD PIN HOLE IN MLG TRUNNION.  REPORT NR S-680-ATA32/02RD, DATED FEB 28, 2014 WITH FAA FORM 8100-9 DATED 3/7/2014.
